Jump to content
RN66

RN66

New New Nurse
  • Joined:
  • Last Visited:
  • 4

    Content

  • 0

    Articles

  • 79

    Visitors

  • 0

    Followers

  • 0

    Points

RN66 has 1 years experience.

RN66's Latest Activity

  1. RN66

    Med error..... Could I lose my license?

    Again, thank you for the information. I don’t think there’s anything wrong with using energy to be both concerned with the possibility of losing my license AND being more careful with medication administration. But to each their own. 😊
  2. RN66

    Med error..... Could I lose my license?

    Thanks so much for responding. My hospital has an online reporting method, that I did try to fill out the day after the incident, however the website wasn’t working. I did just turn in the report. But can I lose my license or do you agree with Wuzzy??
  3. Hi. I have a serious question to ask. OK so. A pt had an order for dilaudid q6. I thought it was q4, because his oxy was q4. I gave it ONE time four hours apart. Realized my mistake at the end of the shift. Didn’t tell anyone. Pt is a-OK, still alive. This happened 2 weeks ago and it’s been eating me alive bc IDK what to do. It’s in the chart that I gave it four hours apart and the order was q6. Can I lose my license?? I want to tell my manager. But I’m scared. But it’s already done so I’m either gonna lose my license or not at this point. But can someone with experience please shed some light and perspective on this situation???? Thank you so much in advance.